research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
A Generalization of Baskakov Operators of Summation-Integral-Phillips Type Form
تعميم مؤثر باسكوكوف فيلبس للمجموع التكاملي

Author: Ali J. Mohammad1 and Amal K. Hassan2 علي جاسم محمد و امل خليل حسن
Journal: basrah journal of science البصرة للعلوم ISSN: 18140343 Year: 2013 Volume: 31 Issue: 1A English Pages: 28-40
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, we introduce and study a generalization form of the summation-integral-Phillips Baskakov type operators. We prove that the operators are converge to the function being approximated. Also, we discuss a Voronovaskaja-type asymptotic formula and obtain an error estimate in terms of the modulus of continuity for these operators.

في هذا البحث , نقدم وندرس صيغة معممة من مؤثرات باسكاكوف فيلبس للمجموع التكاملي. نبرهن ان هذه المؤثرات متقاربة للدالة المقربة . كذلك نناقش صيغة فروفنسكي المشابهة ونوجد الخطأ المخمن بواسطة معيار الاستمرارية لهذه المؤثرات.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2013 (1)